# SDR AALA20180216005

- Difficulty date: February 15, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 21,283 hours, 2,415 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: BPAS105
- Part serial: 2304
- Condition: Inoperative
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR BACKUP BATTERY PACK INOPERATIVE.  REPLACED THE BACKUP BATTERY PACK IAW AMM 52-12-24, TESTED GOOD. OK FOR SERVICE.
